On sections of commutative group schemes
Compositio Mathematica, Volume 80 (1991) no. 2, p. 171-196
@article{CM_1991__80_2_171_0,
     author = {Jaffe, David B.},
     title = {On sections of commutative group schemes},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {80},
     number = {2},
     year = {1991},
     pages = {171-196},
     zbl = {0781.14035},
     mrnumber = {1132092},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__80_2_171_0}
}
Jaffe, David B. On sections of commutative group schemes. Compositio Mathematica, Volume 80 (1991) no. 2, pp. 171-196. http://www.numdam.org/item/CM_1991__80_2_171_0/

[1] Artin, M.: Algebraization of formal moduli: I, in Global Analysis: Papers in Honor of K. Kodaira, Princeton University Press, 1969, pp. 21-71. | MR 260746 | Zbl 0205.50402

[2] Artin, M.: The implicit function theorem in algebraic geometry, in Algebraic Geometry (Bombay Colloquium, 1968), Oxford University Press, 1969, pp. 13-34. | MR 262237 | Zbl 0217.04901

[3] Artin, M.: Versal deformations and algebraic stacks, Invent. Math. 27 (1974), 165-189. | MR 399094 | Zbl 0317.14001

[4] Bertin, J.E.: Generalites sur les preschemas en groupes, exposé VIB in Séminaire de Géométrie Algébrique (SGA 3), Lecture Notes in Mathematics 151, Springer-Verlag (New York), 1970, pp. 318-410.

[5] Bloch, S.: An example in the theory of algebraic cycles, Lecture Notes in Mathematics 551, Springer-Verlag (New York), 1976, pp. 1-29. | MR 480504 | Zbl 0358.14003

[6] Bloch, S.: Lectures on Algebraic Cycles, Duke University - Mathematics Department (Durham, North Carolina), 1980. | MR 558224 | Zbl 0436.14003

[7] Buchsbaum, D.A.: A note on homology in categories, Ann. Math. 69(2) (1959), 66-74. | MR 140556 | Zbl 0084.26801

[8] Gabriel, P.: Generalites sur les groupes algebriques, exposé VIA in Séminaire de Géométrie Algébrique (SGA 3), Lecture Notes in Mathematics 151, Springer-Verlag (New York), 1970, pp. 287-317.

[9] Grothendieck, A.: Fondements de la géométrie algébrique (extraits du Séminaire Bourbaki 1957- 1962), Secrétariat mathématique (Paris), 1962. | MR 146040 | Zbl 0239.14002

[10] Grothendieck, A. and Dieudonné, J.A.: Eléments de géométrie algébrique IV (part four), Inst. Hautes Études Sci. Publ. Math. 32 (1967). | Numdam | Zbl 0153.22301

[11] Grothendieck, A. and Dieudonné, J.A.: Eléments de géométrie algébrique I, Springer-Verlag (New York), 1971. | Zbl 0203.23301

[12] Hironaka, H.: Triangulations of algebraic sets, Proceedings of Symposia in Pure Mathematics 29 (1975), 165-185. | MR 374131 | Zbl 0332.14001

[13] Iitaka, S.: Algebraic Geometry: an introduction to the birational geometry of algebraic varieties, Springer-Verlag (New York), 1982. | MR 637060 | Zbl 0491.14006

[14] Jaffe, D.B.: Relative representability of group scheme sections, Amer. J. Math. 112 (1990), 461-479. | MR 1055654 | Zbl 0751.14001

[15] Lang, S.: Abelian Varieties, Interscience Publishers (New York), 1959. | MR 106225 | Zbl 0098.13201

[16] Lang, S.: Fundamentals of Diophantine Geometry, Springer-Verlag (New York), 1983. | MR 715605 | Zbl 0528.14013

[17] Milne, J.S.: Étale Cohomology, Princeton Univ. Press, 1980. | MR 559531 | Zbl 0433.14012

[18] Milne, J.S.: Abelian varieties, in Arithmetic Geometry, Springer-Verlag (New York), 1986, pp. 103-150. | MR 861974 | Zbl 0604.14028

[19] Mumford, D.: Rational equivalence of 0-cycles on surfaces, J. Math. Kyoto Univ. 9 (1969), 195-204. | MR 249428 | Zbl 0184.46603

[20] Raynaud, M.: Groupes algebriques unipotents. Extensions entre groupes unipotents et groupes de type multiplicatif, exposé XVII in Séminaire de Géométrie Algébrique (SGA 3), Lecture Notes in Mathematics 152, Springer-Verlag (New York), 1970, pp. 532-631.

[21] Rosenlicht, M.: Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401-443. | MR 82183 | Zbl 0073.37601

[22] Serre, J.P.: Groupes proalgébriques, Inst. Hautes Études Sci. Publ. Math. 7 (1960). | Numdam | MR 118722 | Zbl 0097.35901

[23] Shafarevich, I.R.: On some infinite dimensional groups II, Math. USSR-Izv. 18 (1982), 185-191. | MR 607583 | Zbl 0491.14025